Skip to Content

Someone asked about effects from stopping Seroquil. I too would like to know the answer to this?

Responses (1)

itsmetoo2 8 Mar 2010

I found this on the web:

"Although Seroquel is not likely to be abused, withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Symptoms can include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. To prevent symptoms from occurring when withdrawing from Seroquel, your healthcare provider may gradually wean you off the drug, even if switching to a different medication."

https://www.drugs.com/pro/seroquel.html

Hope this helps

natureQuest 8 Mar 2010

I really needed to know because the facility changed my son's meds from seroquel to risperdal, and I don't think he is being eased off of the first. The symptoms from beginning a new med. and going off of another are very complicated, so I'm just trying to be on the same page with him.

itsmetoo2 8 Mar 2010

It is quite a different story going from one psyche drug to another. The way you described is common practice. You are keeping a level of medication in his system to prevent the sudden withdrawl problems.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions